# SDR 2010FA0000414

- Difficulty date: April 23, 2010
- Submitted: April 23, 2010
- Operation: General aviation
- System (JASC): 2565 · Escape Slide
- Part: Valve
- Part number: 4A40475
- Part serial: N0508
- Condition: Improper Part
- Location: Slide Regualtor
- Component: Slide
- Component part number: 4A40302
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND INCORRECT REGULATOR VALVE INSTALLED ON CHARGED CYLINDER ASSY.  FWD DOOR SLIDE ASSY RECEIVED WITH AFT DOOR REGULATOR VALVE. POTENTIAL PROBLEMS DURING FUNCTIONAL TEST WOULD BE FWD DOOR SLIDE NOT OPERATING CORRECTLY.  FWD SLIDES OPERATING PRESSURE IS 450+ OR -20 PSIG.  AFT SLIDES 360+ OR -20 PSIG.  FWD TOTAL CHARGED WEIGHT WITH GAS, 3.96 LBS + OR - .04.  AFT TOTAL CHARGED WEIGHT 3.35 LBS + OR - .04.  EVACUATION SLIDE LAST OHC BY ACTS 12-07.  PROBABLE CAUSE FOR INCORRECT VALVE INSTALLATION COULD BE INADEQUATE PAPERWORK, POOR QUALITY CONTROL, PERSONNEL NOT PROPERLY TRAINED.
